1. Registering for the Forum

    We require a human profile pic upon registration on this forum.

    After registration is submitted, you will receive a confirmation email, which should contain a link to confirm your intent to register for the forum. At this point, you will not yet be registered on the forum.

    Our Support staff will manually approve your account within 24 hours, and you will get a notification. This is to prevent the many spam account signups which we receive on a daily basis.

    If you have any problems completing this registration, please email support@jackkruse.com and we will assist you.

How can I recover fromthe medication Lyrica? I have lost my balance completely.

Discussion in 'Feedback/Suggestions' started by Michael CULLEN, Nov 24, 2020.

  1. Michael CULLEN

    Michael CULLEN New Member

    Came off Lyrica, only 5 days on this time, horrific problems. My equilibrium is totally gone. I feel as though I am about to fall even now, whilst sitting. How do I get back my balance? Lyrica must instantly deplete something in the brain?


    I was using this whilst I had the flu for my neuropathy. Normally i only use re dlight, sunlight, Magnesium lotion, CT etc.

    I have no balance, what is going on? Any thoughts?
     
  2. JanSz

    JanSz Gold

    Clean your ears (carefully).
    Go to ENT (Ear Nose Throat) doctor, check for eustachian tube dysfunction.
    Have him try this maneuver.
    BPPV Vertigo
    (Have someone drive you to the doctor)

    upload_2020-11-24_8-37-58.png



    https://www.FauquierENT.net - Video demonstrates how the Deep Head-Hanging maneuver is performed
    to treat SUPERIOR or ANTERIOR canal BPPV.
    Animation showing what is going on within the inner ear is also shown in the 2nd half of the video. Epley maneuver is used
    to treat POSTERIOR canal BPPV
    shown here: https://www.youtube.com/watch?v=9SLm7...


    ////

    Epley Maneuver to Treat BPPV Vertigo

    =======================
    Alternative to Epley is the Foster Half-Somersault: https://www.youtube.com/watch?v=Wez9S...


     
    Last edited: Nov 24, 2020
    John Schumacher likes this.
  3. Hows your dizziness now?

    Ive been dizzy for 7 years after using some extremely strong steroid cream and nose spray.
     
  4. Penny

    Penny New Member

    progesterone is a precursor to aldesterone - maybe it is depleted by the drug? It sounds like this drug mimics GABA - which requires P5P to convert to it - if you're using it for nerve pain, use benfotiamine - I also like DMSO for that - get a book DMSO for doctors - they get unholy cool results with this stuff -

    Lyrica and Neuropathy: Everything You Need to Know - Nerve ...
    [​IMG] www.neuropathytreatmentgroup.com/lyrica-and-neuropathy-everything-you-need-to-know/
    GABA is a neurotransmitter that alters brain function. If GABA levels fall too low in some people, seizures have occurred. Richard Silverman and his team created Lyrica to try to prevent GABA levels from falling or depleting. Over time, Lyrica has also given relief to some suffering from nerve damage, or neuropathy.


    This does not sound good:

    https://integrativewellnessgroup.com/death-sentence-brain/#

    The anticonvulsant and pain medications Neurontin (gabapentin) and Lyrica (Pregabalin) are a death sentence for your brain.

    These medications (gabapentinoids) have been used over time as anti-seizure drugs but have been expanded to use for nerve pain, Fibromyalgia, and inflammatory conditions. These drugs will halt Glutamate production which is an excitatory neurotransmitter. The drugs are intended to inhibit brain function in hopes to decrease your risk of a seizure (an overactive brain) or nerve pain (overactive nerves).

    New research provides even stronger evidence that these drugs block the formation of brain synapses (your brains communication with the body) and degenerate the grey matter (where the synapses live) of the brain. The grey matter includes regions of the brain involved in muscle control, and sensory perception such as seeing and hearing, memory, emotions, speech, decision making, and self-control.

    Translation: Damaged grey matter and synapses is a driving force of brain fog, loss of memory, depression, anxiety, other mood disorders, lack of coordination, tremors, and the list goes on.

    The use of these drugs has increased in the last 5 years and are a catalyst for brain degeneration. Based on most current statistics, Dementia and Alzheimer’s Disease are on the rise. We must be aware of the side effects with long term use of these drugs.

    More importantly, the removal of debris and waste from the brain is necessary. Commonly overlooked, the improvement of the Glial and Lymphatic System (Glymphatic system) of the brain is very important. Find out how to repair the damage from these drugs and get your brain working optimally.

    And they go on and on - read the link... oh this is an old post - sorry - I hope you are better by now...
     
    John Schumacher and Matt Fowler like this.
  5. Freebird

    Freebird New Member

    Michael CULLEN likes this.
  6. Penny

    Penny New Member

    Freebird and Michael CULLEN like this.
  7. Jason F

    Jason F New Member

    Freebird and John Schumacher like this.

Share This Page